# SDR AALA20150318016

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 63,205 hours, 30,840 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER WAS NOT DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  AUTOPILOT DISENGAGED ON APPROACH,  RETURNED.  R & R RT ENG PRESS RATIO TRANSMITTER IAW AMM 77-11-02.  ALSO REFERENCE SDR AALA20150309003.  SUPPLEMENTAL CLOSED.
